Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 732437, 5 pages
http://dx.doi.org/10.1155/2015/732437
Research Article

Single-Machine Scheduling with Workload-Dependent Maintenance Duration to Minimize Maximum Lateness

College of Science, East China Institute of Technology, Nanchang, Jiangxi 330013, China

Received 31 August 2014; Accepted 15 September 2014

Academic Editor: Chin-Chia Wu

Copyright © 2015 Ting Wang and Dehua Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ting Wang and Dehua Xu, “Single-Machine Scheduling with Workload-Dependent Maintenance Duration to Minimize Maximum Lateness,” Mathematical Problems in Engineering, vol. 2015, Article ID 732437, 5 pages, 2015. doi:10.1155/2015/732437